MAUDE Adverse Event Report: ZIMMER SURGICAL, INC. A.T.S. 4000TS TOURNIQUET W/HOSES AND LOP SENSOR (PERSONALIZED PRESSURE®); SURGICAL PNEUMATIC TOURNIQUET SYSTEM

ZIMMER SURGICAL, INC. A.T.S. 4000TS TOURNIQUET W/HOSES AND LOP SENSOR (PERSONALIZED PRESSURE®); SURGICAL PNEUMATIC TOURNIQUET SYSTEM
Model Number N/A
Medical Device Problem Codes Incorrect Measurement (1383); No Apparent Adverse Event (3189); Appropriate Device Problem Term/Code Not Available (3191); Intermittent Loss of Power (4016)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the lop wasn't high enough to occlude vessels and system error messages on one machine that have lead to unexpected outcomes.The lop was 100 mmhg different in each arm and then the screen flashed "system failure" and turned off.The event timing was during the beginning of surgery.There was no harm or delay reported.Diligence is complete.
 
Additional Manufacturer Narrative
This complaint is recorded by zimmer biomet under (b)(4).A follow up/ final report will be submitted once investigation is complete.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Additional Manufacturer Narrative
Multiple mdr reports were filed for this event, please see associated reports: 0001526350-2023-00316-1.G2: foreign country: canada.Review of the most recent repair record could not be completed because the device was not returned for evaluation and repair.Review of the device history record identified no deviations or anomalies during manufacturing related to the reported event.A definitive root cause cannot be determined.The event cannot be confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trend.
 
Event or Problem Description
There is no additional event information available.

Brand Name
A.T.S. 4000TS TOURNIQUET W/HOSES AND LOP SENSOR (PERSONALIZED PRESSURE®)
Common Device Name
SURGICAL PNEUMATIC TOURNIQUET SYSTEM
Manufacturer (Section D)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer (Section G)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer Contact
jennifer rapsavage
56 e. bell drive
warsaw, IN 46582
5745260384
MDR Report Key16628917
Report Number0001526350-2023-00317
Device Sequence Number4551043
Product Code KCY
UDI-Device Identifier00889024376731
UDI-Public(01)00889024376731(10)65105015(11)210511
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K123553
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number60400010100
Device Lot Number65105015
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/02/2023
Supplement Date Received by Manufacturer07/17/2023
Initial Report FDA Received Date03/28/2023
Supplement Report FDA Received Date08/08/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/26/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient SexPrefer Not To Disclose